# SDR CA110208004

- Difficulty date: January 27, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

(CAN) EMERGENCY LANDING PILOT HAD TO DECLARE AN EMERGENCY LANDING.  IT WAS DETERMINED THAT THE NR 2 ENGINE WAS SMOKING DUE TO A POTENTIAL OIL LEAK.
